# SDR C2XA09SH404

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FRM 10 UNDER DV WINDOW CUTOUT IS CRACKED.  MAINTENANCE REMOVED AND REPLACED FUSELAGE FRAME 10 LT SIDE IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
